# SDR SWIA200414197

- Difficulty date: November 1, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 25,008 hours, 32,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION UNDERNEATH PILOT'S INBOARD TRACK, ITEM FOUND AT C-CHECK INSPECTION. BLENDED AND ASSESSED CORROSION AND FOUND IT TO BE WITHIN LIMITS WITH A MAX MATL. LOSS OF 0.003" IAW EMB 120 SRM 53-20-10.
